# SDR AALA20101022TUL03

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 30,833 hours, 13,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE FORWARD FACE OF 986.5 FLOORBEAM AT APPROXIMATELY RIGHT BUTTLINE 43.  INSTALLED DOUBLER REPAIR PER SRM 53-00-51-2R 1 AND EA B737-53-013470.
